# SDR AALA201711149025

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 26,549 hours, 10,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE R2 DOOR IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-14.  OPERATIONAL CHECK GOOD.
